Publikacijos

 

           1987

1.  J. Šiaulys,  Compactness of distributions of a sequence of additive functions, Lietuvos matematikos  rinkinys, 1987, 27, 369-382 (in Russian);  Lithuanian Mathematical Journal, 1987, 27, 168-178.

          1988

1. G Bareikis, J. Šiaulys,  Probabilities of moderate deviations for additive functions, Lietuvos matematikos  rinkinys, 1988, 28,  224-235 (in Russian);  Lithuanian Mathematical Journal, 1988, 28, 107-114.

2.  J. Šiaulys, Integer valued additive functions and the Poisson distribution , Lietuvos matematikos  rinkinys, 1988, 28, 384-398 (in Russian);  Lithuanian Mathematical Journal, 1988, 28, 191-200.

3. J. Šiaulys, V. Čekanavičius, Approximation of distributions of integer valued additive functions by discrete charges – I, Lietuvos matematikos  rinkinys, 1988, 28, 795-810 (in Russian);  Lithuanian Mathematical Journal, 1988, 28, 392-401.

4. V. Stakėnas, J. Šiaulys, Distribution of values of additive functions of a rational argument, Lietuvos matematikos  rinkinys, 1988, 28, 565-581 (in Russian);  Lithuanian Mathematical Journal, 1988, 28, 565-581.

           1989

1. J. Šiaulys, V. Čekanavičius, Approximation of distributions of integer valued additive functions by discrete charges – II, Lietuvos matematikos  rinkinys, 1989, 29, 179-201  (in Russian);  Lithuanian Mathematical Journal, 1989, 29, 80-95.

           1990

1. J. Šiaulys, V. Stakėnas,  The Kubilius inequality for additive functions of a rational argument, Lietuvos matematikos  rinkinys, 1990, 30, 176-184 (in Russian);  Lithuanian Mathematical Journal, 1990, 30, 72-77.

2. J. Šiaulys, The Erdös–Wintner theorem for additive functions of a rational argument, Lietuvos matematikos  rinkinys, 1990, 30, 405-415 (in Russian);  Lithuanian Mathematical Journal, 1990, 30, 172-179.

          1992

1. J. Šiaulys, The von Mises Theorem in Number Theory,  New Trends in Probability  and Statistics, V2, Analytic and Probabilistic Methods in Number Theory: Proceedings on the International Conference in honour  J.Kubilius, Vilnius: TEV, Utrecht: VSP, 1992, 293–310.

          1995

1. J. Šiaulys, The convergence of distribution of integer-valued additive functions to the Poisson law, Lietuvos matematikos  rinkinys, 1995, 35, 381-392 (in Russian);  Lithuanian Mathematical Journal, 1995, 35, 300-308.

          1996

1. J. Šiaulys, The convergence of distribution of integer-valued additive functions to the Poisson law, II, unbounded strongly additive functions, Lietuvos matematikos  rinkinys, 1996, 36, 393-404 (in Russian);  Lithuanian Mathematical Journal, 1996, 36, 314-322.

           1997

1. J. Šiaulys, On the convergence to the Poisson law,  New Trends in Probability  and Statistics, V4, Analytic and Probabilistic Methods in Number Theory: Proceedings on the Second  International Conference in honour  J.Kubilius, Vilnius: TEV, Utrecht: VSP, 1997, 2389-398.

           1998

1. J. Šiaulys, The convergence of distribution of integer-valued additive functions to the Poisson law, III, method of moments, Lietuvos matematikos  rinkinys, 1998, 38,  491-511 (in Russian);  Lithuanian Mathematical Journal, 1998, 38, 374-390.

2. G. Bareikis, J. Šiaulys, Nepriklausomų atsitiktinių dydžių sandaugos, The products of independent random variables, Mokomoji priemonė (in Lithuanian), Vilniaus universiteto leidykla, 1998.

           1999

1. J. Šiaulys, The von Mises theorem for Farey fractions, Lietuvos matematikos  rinkinys, 1999, 39, 425-439 (in Russian);  Lithuanian Mathematical Journal, 1999, 39, 336-347.

           2000

1.  J. Šiaulys,  Factorial  moments of distributions of additive functions,  Lietuvos matematikos  rinkinys, 2000, 40(4), 508-525 (in Russian);  Lithuanian Mathematical Journal, 2000, 40(4),  389-508.

2.  A. Mačiulis,  J. Šiaulys, On the limits for distributions of additive functions, Lietuvos matematikos rinkinys, 2000,  40 (spec. nr.), 49-54.

           2001

1.  J. Šiaulys, On the logarithmic freaquence of the values of additive functions,  Lietuvos matematikos rinkinys,  2001,  41  (spec. nr.), 134-139.

          2002

1.  J. Šiaulys, The logarithmic frequency of values of additive functions,  Lietuvos matematikos rinkinys, 2002, 42(2), 257-264 (in Russian);   Lithuanian Mathematical Journal, 2002, 42(2), 204-210.       

2.  J. Šiaulys,  The distributions of additive functions with finite supports, Lietuvos matematikos rinkinys,  2002,  42 (spec. nr.), 101-106.

3.  R. Lileikytė,  J. Šiaulys,  Convergence of products of independent random variables to the log-Poisson law,  Lietuvos matematikos rinkinys, 2002,  42 (spec. nr.), 701-704.

4.  J. Šiaulys, On the separation of distributions  of additive functions,  Analytic  and  Probabilistic  Methods in  Number  Theory:  Proceedings  of  the Third International  Conference  in  Honour of  J. Kubilius,  Vilnius: TEV,  2002, 297-302.

5.   J. Šiaulys, The  convercence to the Poisson law in number theory,  Fizikos ir matematikos fakulteto mokslinio seminaro darbai,  Šiaulių universitetas, 2002,  5, 108-114.

          2003 

1.  J. Šiaulys,  Additive functions with asymptotically finite supports,    Acta  Applicandae Mathematicae, 2003, 79, 129-135.

2.  G.  Stepanauskas,  J. Šiaulys,  The local behaviour of some additive functions,  Lietuvos matematikos rinkinys, 2003, 43 (spec. nr.), 84-88.

3.  J. Šiaulys,  Moment’s inequality for additive functions with rational argument,  Fizikos ir matematikos fakulteto mokslinio seminaro darbai, Šiaulių  universitetas, 2003, 6, 131-141.

         2004 

1.  J. Šiaulys, On the support of distributions of integer valued additive functions, Lietuvos matematikos rinkinys, 2004, 44(2), 260-271 (in Russian);  Lithuanian  Mathematical Journal, 2004, 44(2), 209-218.

2. J. Šiaulys, The Halasz inequality for additive function with rational argument,  Lietuvos matematikos rinkinys, 2004, 44(2), 272-277 (in Russian);  Lithuanian Mathematical Journal,  2004, 44(2), 219-223.

3. J. Šiaulys,  Distribution  of values of additive functions, with respect to the logarithmic frequency, Lietuvos matematikos rinkinys,  2004, 44(2), 546-557 (in Russian); Lithuanian Mathematical Journal, 2004,  44(4), 437-446.

4. J. Šiaulys, The distributions of sums of the prime indicators with respect to distinct frequencies, Lietuvos matematikos rinkinys, 2004,  44(spec. nr.), 115-119.

5.  J. Šiaulys, On limit distributions of integer valued additive functions,  Fizikos ir matematikos fakulteto mokslinio seminaro darbaiŠiaulių universitetas, 2004, 7, 103-114.

            2005 

1.  G. Stepanauskas,  J. Šiaulys, The sequences of additive functions of the Kubilius type, Lietuvos matematikos rinkinys, 45(2), 270-281 (in Russian);  Lithuanian Mathematical Journal, 2005,  45(2), 225-234.

2.   A. Mačiulis, J. Šiaulys,  On the local distance between arithmetical distributions, Lietuvos matematikos rinkinys, 2005, 45(4), 603-610 (in Russian);  Lithuanian Mathematical Journal,  2005, 45(4), 487-494.

3.  R. Bortnik,  J. Šiaulys, The Gerber-Shiu discounted penalty function for Erlang distributed claims, Fizikos ir matematikos fakulteto mokslinio seminaro darbai,  Šiaulių universitetas, 2005,  8, 126-142.

             2006

1. A. Mačiulis, J. Šiaulys, On the limit laws of distributions of additive functions,  The Ramanujan Journal, 2006, 12,  167-183.

2. G. Stepanauskas,  J. Šiaulys, The factorial moments of additive functions with rational argument, Journal of  the Australian Mathematical Society, 2006, 81,  425-440.

3.  A. Juozapavičius, E. Kutka, J. Šiaulys, Models of Cargo Transportation routes and lifespan of Cargo Trasportation Company,  Proceedings of 10th International Conference. Transport Means, 2006, 167-169.

4.  J. Šiaulys, J. Kočetova, On the discounted penalty function for claims having mixed exponential distribution,  Nonlinar Analysis: Modelling and Control, 2006, 11(4),   413-426.

5.  J. Šiaulys, The joint limit theorem for distributions of integer valued additive functions,  Šiauliai Mathematical Seminar, 2006, 1(9),  99-111.

6. R. Asanavičiūtė, J. Šiaulys, On the Gerber-Shiu discounted penalty function for subexponential claims,  Lithuanian  Mathematical  Journal, 2006, 46(4).  598-605.

             2007

1.  R. Leipus, J. Šiaulys, Asymptotic behaviour of the finite-time ruin probability under subexponential claim sizes,  Insurance: Mathematics and Economics, 2007, 40(3),  498-508.

 2.  A. Baltrūnas, J. Šiaulys, Second order asymptotic behaviour of subordinated sequences with longtailed subordinator,  Journal of  Mathematical  Analysis and  Applications, 2007, 332,  22-31.

3.  G. Stepanauskas,  J. Šiaulys, On mean values of the product of multiplicative functions with shifted argument,  Monatshefte für Mathematik, 2007, 150,  343-351.

4. J. Šiaulys, G. Stepanauskas, Poisson distribution for a sum of additive functions,  Acta Applicandae  Mathematicae, 2007, 97,  269-279.

5. J. Šiaulys, A. Mačiulis, Bounds for the local distance between arithmetical distributions,  Acta Applicandae  Mathematicae, 2007, 97,  261-267.

6. J. Šiaulys, G. Stepanauskas, Poisson distribution for a sum of additive functions on shifted primes, Acta Arithmetica, 2007, 130(4),  403-414.

7. J. Šiaulys, G. Stepanauskas,  The Poisson distribution law  for  additive function on shifted primes, Analytic and Probabilistic Methods in Number Theory: Proceedings of the Fourth International Conference in Honor of J. Kubilius, Vilnius, TEV, 2007,  204-212.

8. J. Šiaulys, One limit theorem for distribution of additive functions,  Šiauliai Mathematical Seminar, 2007, 2(10), 107-116.

             2008

1. A. Baltrūnas, R. Leipus, J. Šiaulys, Precise large deviation results for the total claim amount  under subexponential claim sizes,  Statistics and Probability Letters, 2008, 78,  1206-1214.

2. A. Aleškevičienė, R. Leipus, J. Šiaulys, Tail behavior of random sums under consistent variation with applications to the compound renewal risk model, Extremes,  2008, 11,  261-279.

3. J. Šiaulys, G. Stepanauskas, Poisson distribution for a sum of additive functions on arithmetic progressions, Annales Universitatis  Scientarium  Budapestinensis de Rolando Eötvös  Nominatae  Sectio  Computatorica, 2008, 29,  199-212.

              2009

1.  J. Kočetova , R. Leipus, J. Šiaulys,  A property of the renewal counting process with application  to the finite-time ruin probability, Lithuanian  Mathematical Journal, 2009, 49(1),  55-61.

 2. Y. Yang, Y. Wang , R. Leipus, J. Šiaulys,  Asymptotics for tail probability of total claim amount with negatively dependent claim sizes and its applications, Lithuanian Mathematical  Journal,  2009, 49(3),  337-352.

 3. A. Aleškevičienė, R. Leipus, J. Šiaulys,  Second-order asymptotics of ruin probabilities for semiexponential claims,  Lithuanian  Mathematical  Journal, 2009, 49(4),  364-371.

 4. R. Leipus, J. Šiaulys,  Asymptotic behaviour of the finite-time ruin    probability in renewal risk models,  Applied Stochastic Models in Busines and  Industry, 2009, 25, 309-321.

              2010

1. K. Blaževičius, E. Bieliauskienė, J. Šiaulys, Finite-time ruin probability in the inhomogeneous claim case, Lithuanian  Mathematical  Journal, 2010, 50(1), 260-270.

2. J. Kočetova, J. Šiaulys, Investigation of the Gerber-Shiu discounted penalty function on finite time horizon, Information Technology and Control, 2010, 39(1), 18-24.

3. Y. Yang, R. Leipus, J. Šiaulys, Local precise large deviation for sums of random variables with O-regularly varying densities,  Statistics and Probability Letters, 2010, 80(19-20),1559-1567.

 4. E. Bieliauskienė, J. Šiaulys,  Infinite time ruin probability in the inhomogeneous claim case, Lietuvos  matematikos  rinkinys, 2010, 51, 352-356.

             2011

1. Y. Yang, K. Wang, R. Leipus, J. Šiaulys,  Tail behavior of sums and maxima of sums of dependent subexponential random variables, Acta Applicandae Mathematicae,  2011, 114(3), 219-231.

2. Y. Yang, R. Leipus, J. Šiaulys, Y. Cang, Uniform estimates for the finite-time ruin probability in the dependent renewal risk model,  Journal of Mathematical Analysis and Applications, 2011, 383(1), 215-225.

3. J. Šiaulys, G. Stepanauskas, Binomial limit law for additive prime indicators, Lithuanian Mathematical Journal,   2011, 51(4), 562-572.

4. R. Leipus, J. Šiaulys,  Finite-horizon ruin probability asymptotics in the compound discrete-time risk model,   Lithuanian Mathematical Journal,  2011, 51(2), 207-219.

5. J. Kočetova, J. Šiaulys,   Asymptotic behavior of the Gerber–Shiu discounted penalty function in the Erlang(2) risk process with subexponential claims,   Nonlinear Analysis : Modelling and Control,  2011, 16, 315-331.

              2012

1. Y. Yang, R. Leipus, J.  Šiaulys, Tail probability of randomly weighted sums of subexponential random variables under a dependence structure, Statistics and Probability Letters,   2012, 82(9), 1727-1736.

2. Y. Yang, R. Leipus, J. Šiaulys, Asymptotic of random sums of negatively dependent random variables in the presence of dominatedly varying tails,  Lithuanian Mathematical Journal,   2012, 52(2), 222-232.

3. Y. Yang, R. Leipus, J. Šiaulys, On the ruin probability in a dependent discrete time risk model with insurance and financial risks,  Journal of Computational and Applied Mathematics, 2012, 236(13), 3286-3295.

4. Y. Yang, R. Leipus, J. Šiaulys, Precise large deviations for compound random sums in the presence of dependence structures,   Computers and Mathematics with Applications, 2012, 64(6), 2074-2083.

5.  R. Leipus, J. Šiaulys, Closure of some heavy-tailed distribution classes under random convolution,   Lithuanian Mathematical Journal, 2012, 52(3), 249-258.

6. E. Bieliauskienė, J. Šiaulys, Gerber–Shiu function for the discrete inhomogeneous claim case,  International Journal of Computer Mathematics,  2012, 89(12), 1617-1630.

7.  J. Šiaulys, G. Stepanauskas,  Discrete uniform limit law for additive prime number indicators, Analytic and Probabilistic Methods in Number Theory: Proceedings of the fifth international conference in honor of J. Kubilius, Vilnius, TEV, 2012,  255-263.

8. E.Ignatavičiūtė, R. Mikalauskaitė-Arminienė, J. Šiaulys, Lee-Carter mortality forecasting,  Lithuanian Journal of Statistics, 2012, 51(1),  22-35.

9. V. Kvedaras, R. Leipus, J. Šiaulys, Estimation of the generalized stocastic claims resderving model and the chain-ladder method, Pinigų studijos, 2012,  68-90.

              2013

1.  Y. Yang, R. Leipus, J. Šiaulys, Precise large deviations for actual aggregte loss process in a dependent compound customer-arrival-based insurance risk model,  Lithuanian  Mathematical Journal,  2013, 53(4), 448-470.

2. Y. Yang, K. Wang, R. Leipus, J. Šiaulys,  A  note on the max-sum equivalence of  randomly weighted sums of heavy-tailed random variables, Nonlinear Analysis : Modelling and Control,  2013 18(4), 519-525.

3. J. Šiaulys, G. Stepanauskas, L. Vasiliauskaitė,  An explicit formula for the common divisor of three integers. Šiauliai Mathematical Seminar, 2013, 8(6),  261-265.

              2014

1.  Y. Yang, R. Leipus, J. Šiaulys, Closure property and maximum of randomly weighted sums with heavy-tailed increaments,  Statistics and Probability Letters 2014, 91, 162-170.

2.  J. Damarackas,  J. Šiaulys,  Bi-seasonal discrete time risk model,  Applied Mathematics and Computation,  2014, 247, 930-940.

               2015

1. I.M. Andrulytė, E. Bernackaitė, D. Kievinaitė, J. Šiaulys, A Lundberg-type inequality for an inhomogeneous renewal risk model, Modern Stochastics: Theory and Applications, 2015, 2,173-184.

2. E. Bernackaitė, J. Šiaulys, The exponential moment tail of inhomogeneous renewal process, Statistics and Probability Letters, 2015, 97, 9-15.

3. J. Damarackas, J. Šiaulys, A note on the net profit condition for discrete and classical risk models, Lithuanian Mathematical Journal, 2015, 4,465-473.

4. S. Danilenko, J. Šiaulys, Random convolution of O-exponential distributions, Nonlinear Analysis: Modelling and Control, 2015, 20, 447-454.

5. A. Grigutis, A. Korvel, J. Šiaulys, Ruin probability in the three-seasonal discrete-time risk model, Modern Stochastics: Theory and Applications, 2015, 2, 421-441.

6. A. Grigutis, A. Korvel, J. Šiaulys, Ruin probabilities of a discrete-time multi-risk model, Information Technology and  Control, 2015, 44, 367-379.

7. Y. Yang, E. Ignatavičiūtė, J. Šiaulys, Conditional tail expectation of randomly weighted sums with heavy-tailed distributions, Statistics and Probability Letters, 2015, 105, 20-28.

              2016

1. S. Danilenko,  S. Paškauskaitė, J. Šiaulys, Random convolution of inhomogeneous distributions with O-exponential tail, Modern Stochastics: Theory and Applications, 2016, 3, 79-94.

2. S. Danilenko, J. Šiaulys, Randomly stopped sums of not identically distributed heavy tailed random variables, Statistics and Probability Letters, 2016, 113, 84-93.

3. E. Kizinevič, J. Sprindys, J. Šiaulys, randomly stopped sums with consistently varying distributions, Modern Stochastics: Theory and Applications, 2016, 3, 165-179.

4. N. Šiškina, J. Šiaulys, ARMA models for mortality forecast, Lithuanian Journal of Statistics, 2016, 52, 31-44.

5. Y. Yang, R. Leipus, J. Šiaulys, Asymptotics for randomly weighted and stopped dependent sums, Stochastics, 2016, 88, 300-319.

              2017

1. I.M. Andrulytė, M. Manstavičius, J. Šiaulys, Randomly stopped maximum and maximum of sums with consistently varying distributions, Modern Stochastics: Theory and Applications, 2017, 4, 65-78.

2. E. Bernackaitė, J. Šiaulys, The finite-time ruin probability for an inhomogeneous renewal risk model, Journal of Industrial and Management Optimization, 2017, 13, 207-222.

3. S. Danilenko, J. Markevičiūtė, J. Šiaulys, Randomly stopped sums with exponential-type distributions, Nonlinear Analysis: Modelling and Control, 2017, 22, 793-807.

4. L. Dindienė, R. Leipus,  J. Šiaulys, Closure property and tail probability asymptotics for randomly weighted sums of dependent random variables with heavy tails, Journal of the Korean Mathematical Society, 2017, 54, 1879-1903.

5. R. Leipus, J. Šiaulys, On the random max-closure for heavy-tailed random variables, Lithuanian Mathematical Journal, 2017, 57, 208-211.

6. J. Šiaulys, G. Stepanauskas, Discrete limit laws generated by large prime numbers, Analytic and Probabilistic Methods in Number Theory: Proceedings of the Sixth International Conference in honor of J. Kubilius, Vilnius University, 2017, 185-195.

          2018

1. S. Danilenko, J. Šiaulys,  G. Stepanauskas, Closure properties of O-exponential distributions, Statistics and Probability Letters, 2018, 140, 63-70.

2. E. Jaunė, O. Ragulina, J. Šiaulys, Expectation of the truncated randomly weighted sums with dominatedly varying summands, Lithuanian Mathematical Journal, 2018, 58, 421-440.

3. D. Kievinaitė, J. Šiaulys, Exponential bounds for the tail probability of the supremum of an inhomogeneous random walk, Modern Stochastics: Theory and Applications, 2018, 5, 129-143.

4. E. Kizinevič, J. Šiaulys, The exponential estimate of the ultimate ruin probability for the non-homogeneous renewal risk model, Risks, 2018, 6, 20.

5. O Navickienė, J. Sprindys, J. Šiaulys, The Gerber-Shiu discounted penalty function for the bi-seasonal discrete time risk model, Informatica, 2018, 29, 733-756.

6. J. Šiaulys, G. Stepanauskas, L. Žvinytė, Discrete uniform limit law for a sum of additive functions on shifted primes, Lithuanian Mathematical Journal, 2018, 58, 235-248.